# SDR FDEA201207232644

- Difficulty date: July 23, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STA 1681, DECKPLATE HAS CORROSION AT LBL 22 TO LBL 26.  REPAIR CARRIED OUT IAW SRM 53-  60-51 FIG.201, REPAIR 2, ALTERNATIVE 1, REV. 106. REPAIR IS CLASSIFIED AS MAJOR.
